Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Burning sensation after getting treatment for thickened endometrium and ovary. Suggest some medicine

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
burning sensation after getting treatment(one week ago) for thickened endometrium, bulky rt. ovary. colcoscopy done(finding- before acetoacid erosion+ after 3% flimsy acetowhite). Dilate cervix serial Hegairs dilator upto 6, curratage all four walls of uterus till grating sensation & air bubbles come. Taken Prescribed medicine (Ampicillin+Dicloxacillin 500mg., Emanzen-D for 4 days), the burning sensation subsides after taking the medicines but not cured, immense burning sensation still persist. any other medication?
Posted Sat, 18 Aug 2012 in Cervical and Ovarian Cancer
Answered by Dr. Manjunath L Ramarajapalli 2 hours later
I saw your medical history. Where do you mean is the burning sensation? Is it abdominal or pubic skin? The causes for burning sensation after treatment are many-because of removal of pubic hair, cautery touching parts like skin, injury to any nerve.
Taking the prescribed drugs is giving relief. The prescribed medicines are good and routinely done by doctors for pain relief. I think you should wait as this is a good sign of healing.
If not then your treating surgeon has to examine again for missing causes of burning sensation.
Let me know if I can help further.
Above answer was peer-reviewed by
Follow-up: Burning sensation after getting treatment for thickened endometrium and ovary. Suggest some medicine 1 hour later
the burning sensation is in the vaginal area and inside. why still not cured even after 10 days when i was given only 4 days medication. is it a result of infection due to punch biopsy forceps used to take cervical biopsy. can i take cefoperazone or cefixime or co-trimoxazole?
Answered by Dr. Manjunath L Ramarajapalli 7 hours later

Thanks again.

Yes, the burning sensation could be in the vaginal area and inside. It may be because of injury caused by biopsy. In the due course it will heal and the pain will subside.

However, you can consult your doctor to rule out infection before starting any medication.

Don't worry the symptoms will gradually subside. Drink plenty of water and avoid sexual intercourse.

Hope this answers your query. Let me know if you have any other enquiries.

With best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor